Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had IUD inserted. No periods. Negative pregnancy test. What do I do?

hello, i have a problem im not sure how to handle, i had an iud inserted in may 2012, iv had regular periods until i started having sex again in august and i have only see my period once since august, iv been sexually active so i just concluded that i was pregnant and the cooper t dint work, but after various tests the result is nagative , iv been trying to give as many excuses as i can, even blamed it on me beign overweight but now i really feel pregnant. what do i do?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Your query is appreciated.
There are various causes of amenorrhoea ( absence of periods ) apart from pregnancy.
Firstly, you need to consult a gynecologist to confirm that you are really not pregnant, as home tests are not 100 % reliable.
Secondly, you have mentioned that you are overweight.
Obesity also leads to menstrual irregularities.
You have not mentioned your age.
If you are peri menopausal, such menstrual delays are also to be expected.
Certain hormonal imbalances such as thyroid disorders, anemia,
adrenal disorders or sugar imbalances might contribute to your problems.
If you have a history of multiple abortions and surgical terminations, the uterine lining might be thinned out and you might have this problem.
There is an entity called premature ovarian failure wherein the periods stop earlier than usual for a woman's age.
You must consult a practitioner at the earliest, and get your various tests and investigations as suggested above by me, in addition to a pelvic examination to know the cause of your amenorrhoea.
Meanwhile, weight reduction, moderate and regular exercise and a healthy diet will certainly contribute to your well being.
Hope this helped you.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor